RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2015, Volume 27, Issue 4, Pages 38–48 (Mi dm1346)  

This article is cited in 3 scientific papers (total in 3 papers)

On coincidences of tuples in a binary tree with random labels of vertices

A. M. Zubkov, V. I. Kruglov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant no. 14-50-00005.


DOI: https://doi.org/10.4213/dm1346

Full text: PDF file (443 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2016, 26:3, 145–153

Bibliographic databases:

Document Type: Article
UDC: 519.212.2
Received: 30.10.2015

Citation: A. M. Zubkov, V. I. Kruglov, “On coincidences of tuples in a binary tree with random labels of vertices”, Diskr. Mat., 27:4 (2015), 38–48; Discrete Math. Appl., 26:3 (2016), 145–153

Citation in format AMSBIB
\Bibitem{ZubKru15}
\by A.~M.~Zubkov, V.~I.~Kruglov
\paper On coincidences of tuples in a binary tree with random labels of vertices
\jour Diskr. Mat.
\yr 2015
\vol 27
\issue 4
\pages 38--48
\mathnet{http://mi.mathnet.ru/dm1346}
\crossref{https://doi.org/10.4213/dm1346}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3497371}
\zmath{https://zbmath.org/?q=an:1345.05092}
\elib{http://elibrary.ru/item.asp?id=24849939}
\transl
\jour Discrete Math. Appl.
\yr 2016
\vol 26
\issue 3
\pages 145--153
\crossref{https://doi.org/10.1515/dma-2016-0012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000384440200002}
\elib{http://elibrary.ru/item.asp?id=27119078}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84979930850}


Linking options:
  • http://mi.mathnet.ru/eng/dm1346
  • https://doi.org/10.4213/dm1346
  • http://mi.mathnet.ru/eng/dm/v27/i4/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Zubkov, O. P. Orlov, “Limit distributions of extremal distances to the nearest neighbor”, Discrete Math. Appl., 28:3 (2018), 189–199  mathnet  crossref  crossref  isi  elib
    2. V. G. Mikhailov, “On the reduction property of the number of $H$-equivalent tuples of states in a discrete Markov chain”, Discrete Math. Appl., 28:2 (2018), 75–82  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. I. Kruglov, “On coincidences of tuples in a $q$-ary tree with random labels of vertices”, Discrete Math. Appl., 28:5 (2018), 293–307  mathnet  crossref  crossref  isi  elib
  • Дискретная математика
    Number of views:
    This page:214
    Full text:14
    References:15
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019